An averaging principle for fast diffusions in domains separated by semi-permeable membranes

Vorschaubild nicht verfügbar
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2017
Autor:innen
Kazmierczak, Bogdan
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
eISSN
item.preview.dc.identifier.isbn
Bibliografische Daten
Verlag
Schriftenreihe
URI (zitierfähiger Link)
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Link zur Lizenz
oops
EU-Projektnummer
Projekt
Open Access-Veröffentlichung
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Mathematical Models and Methods in Applied Sciences ; 27 (2017), 4. - S. 663-706. - ISSN 0218-2025. - eISSN 1793-6314
Zusammenfassung
We prove an averaging principle which asserts convergence of diffusions on domains separated by semi-permeable membranes, when the speed of diffusion tends to infinity while the flux through the membranes remains constant. In the limit, points in each domain are lumped into a single state of a limit Markov chain. The limit chain's intensities are proportional to membranes' permeability and inversely proportional to the domains' sizes. Analytically, the limit is an example of a singular perturbation in which boundary and transmission conditions play a crucial role. This averaging principle is strongly motivated by recent signaling pathways models of mathematical biology, which are discussed in the final section of the paper.
Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Convergence of sectorial forms and of semigroups of operators; diffusion processes; boundary and transmission conditions; Freidlin–Wentzell averaging principle; singular perturbations; signaling pathways; kinase activity; intracellular calcium dynamics; neurotransmitters
Konferenz
Rezension
undefined / . - undefined, undefined. - (undefined; undefined)
Zitieren
ISO 690BOBROWSKI, Adam, Bogdan KAZMIERCZAK, Markus KUNZE, 2017. An averaging principle for fast diffusions in domains separated by semi-permeable membranes. In: Mathematical Models and Methods in Applied Sciences. 27(4), pp. 663-706. ISSN 0218-2025. eISSN 1793-6314. Available under: doi: 10.1142/S0218202517500130
BibTex
@article{Bobrowski2017avera-33472,
  year={2017},
  doi={10.1142/S0218202517500130},
  title={An averaging principle for fast diffusions in domains separated by semi-permeable membranes},
  number={4},
  volume={27},
  issn={0218-2025},
  journal={Mathematical Models and Methods in Applied Sciences},
  pages={663--706},
  author={Bobrowski, Adam and Kazmierczak, Bogdan and Kunze, Markus}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/33472">
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-05-15T13:09:57Z</dcterms:available>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Kazmierczak, Bogdan</dc:contributor>
    <dc:creator>Bobrowski, Adam</dc:creator>
    <dcterms:issued>2017</dcterms:issued>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/33472"/>
    <dc:language>eng</dc:language>
    <dc:contributor>Bobrowski, Adam</dc:contributor>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:creator>Kunze, Markus</dc:creator>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-05-15T13:09:57Z</dc:date>
    <dc:creator>Kazmierczak, Bogdan</dc:creator>
    <dc:contributor>Kunze, Markus</dc:contributor>
    <dcterms:abstract xml:lang="eng">We prove an averaging principle which asserts convergence of diffusions on domains separated by semi-permeable membranes, when the speed of diffusion tends to infinity while the flux through the membranes remains constant. In the limit, points in each domain are lumped into a single state of a limit Markov chain. The limit chain's intensities are proportional to membranes' permeability and inversely proportional to the domains' sizes. Analytically, the limit is an example of a singular perturbation in which boundary and transmission conditions play a crucial role. This averaging principle is strongly motivated by recent signaling pathways models of mathematical biology, which are discussed in the final section of the paper.</dcterms:abstract>
    <dcterms:title>An averaging principle for fast diffusions in domains separated by semi-permeable membranes</dcterms:title>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet

Versionsgeschichte

Gerade angezeigt 1 - 2 von 2
VersionDatumZusammenfassung
2*
2017-05-15 13:07:34
2016-03-24 14:30:39
* Ausgewählte Version